http://ir.sinica.edu.tw/handle/201000000A/40948
Title: | Variable consistency and variable precision models for dominance-based fuzzy rough set analysis of possibilistic information systems | Authors: | T.F. Fan C.J. Liau D.R. Liu |
Issue Date: | 2013-05 | Relation: | International Journal of General Systems 42(6), 659-686 | URI: | http://ir.sinica.edu.tw/handle/201000000A/40948 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0308-1079&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 資訊科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.